Composition
>
of 100 g of gel contains:
Active ingredient: ketoprofen 5.0 g;
excipients: carbomer (carbopol) 1.5 g; ethanol (ethyl alcohol) 96% 32.0 g; trollamine (triethanolamine) 6.7 g; lavender oil 0.1 g; purified water up to 100 g.
Pharmacological action
Pharmacotherapy group: nonsteroidal anti-inflammatory drug (NSAID)ATX Code: M02AA10 Pharmacodynamics :
Ketoprofen, a nonsteroidal anti-inflammatory drug (NSAID), has local anti-inflammatory analgesic and antipyretic effects associated with the suppression of cyclooxygenase-1 (COX-1) and cyclooxygenase-2 (COX-2) activity regulating the synthesis of prostaglandins (Pg). With joint syndrome, it causes a weakening of arthralgia at rest and when moving, a decrease in” morning stiffness ” and swelling of the joints. Ketoprofen has no catabolic effect on articular cartilage.
Pharmacokinetics:
When applied externally, it is absorbed extremely slowly and practically does not accumulate in the body. Bioavailability of ketoprofen is about 5%. After external use at a dose of 50-150 mg, the plasma concentration after 5-8 hours is 008-015 mcg / ml.
Indications
Acute and chronic inflammatory diseases of musculoskeletal system (articular syndrome with exacerbation of gout rheumatoid arthritis psoriatic arthritis ankylosing spondylitis osteoarthritis, osteochondrosis with radicular syndrome, sciatica inflammation of the ligaments and tendons, bursitis sciatica lumbago);
muscle pain of rheumatic and non-rheumatic origin;
– post-traumatic inflammation of soft tissue and musculoskeletal system (damage and torn ligaments injuries).
The drug is intended for symptomatic therapy of reducing pain and inflammation at the time of use, it does not affect the progression of the disease.
Use during pregnancy and lactation
The use of the drug in the third trimester of pregnancy is contraindicated.
The use of the drug in the first and second trimester is possible only after consulting a doctor if the intended benefit to the mother exceeds the potential risk to the fetus.
Use during lactation is not recommended.
Contraindications
Hypersensitivity to ketoprofen or other nonsteroidal anti-inflammatory drugs complete or incomplete combination of bronchial asthma recurrent nasal and paranasal sinus polyposis and intolerance to acetylsalicylic acid or other NSAIDs (including in the anamnesis) skin damage (wet dermatoses eczema infected abrasions wounds) at the site of intended application pregnancy third trimester and lactation children (up to 6 years).
With caution:
Erosive and ulcerative lesions of the gastrointestinal tract severe renal and hepatic dysfunction chronic heart failure bronchial asthma pregnancy I-II trimester hepatic porphyria elderly children aged 6-12 years.
Side effects
Local reactions: allergic dermatitis eczema hyperemia of the skin photodermatitis bullous dermatitis exanthema purpura.
Systemic reactions: urticaria generalized skin rash edema photosensitization.
How to take, course of use and dosage
Externally.
Adults and children from 12 years of age apply a small amount of gel (3-5 cm) 2-3 times a day in a thin layer, followed by prolonged and careful rubbing into inflamed or painful areas of the body.
Children from 6 to 12 years apply no more than 1-2 cm of the drug no more than 2 times a day.
The duration of treatment should not exceed 14 days without consulting a doctor.
It can be used for phonophoresis.
Overdose
Extremely low systemic absorption of the active components of the drug with external use makes overdose almost impossible.
Special instructions
The drug should be applied only to undamaged areas of the skin, avoiding contact with open wounds in the eyes and mucous membranes.
After applying the drug, wash your hands.
Do not use with occlusive dressings.
Before using the gel, patients with impaired liver and/or kidney function, a history of gastrointestinal diseases, bronchial asthma, and chronic heart failure should consult a doctor.
Storage conditions
In a dark place at a temperature not exceeding 25 °C. Do not freeze it.
Keep out of reach of children.
Shelf
life is 5 years.
Do not use after the expiration date.
Active ingredient
Ketoprofen
Dosage form
gel for external use
Best price for Ketoprofen-ACOS gel for external use 5%, 30g in our online pharmacy!
Side effects of Ketoprofen-ACOS gel for external use 5%, 30g.
Reviews
There are no reviews yet